# SDR FDEA201108243460

- Difficulty date: August 24, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651594010
- Condition: Corroded
- Location: Bs 740 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ANGLE CORRODED ABOVE S26R, BS 740.  REMOVED VERTICAL ANGLE IAW SRM 51-30-02.  CUTOUT DAMAGE DIM: 2" X 3" AND FABRICATED REPAIR ANGLES & STRAPS IAW SRM 51-40-4 FIG 1.  INSTALLED REPAIR PARTS IAW SRM 51-30-02 & SRM 51-40-4 FIG 1.
